# SDR UIEA2017081401476

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,789 hours, 20,464 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 881113
- Condition: Inoperative
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE HPSOV INOPERATIVE.  R & R THE NR 2 ENGINE HPSOV CONTROLLER IAW AMM 36-11-08 & RT BLEED AIR CIRCUIT CARD IAW AMM 36-11-012,
